MAUDE Adverse Event Report: ABBOTT GMBH ALINITY S HIV AG/AB COMBO REAGENT KIT; SEROLOGY TESTS USED FOR INFECTIOUS DISEASE SCREENING OF BLOOD AND PLASMA DONATIO

ABBOTT GMBH ALINITY S HIV AG/AB COMBO REAGENT KIT; SEROLOGY TESTS USED FOR INFECTIOUS DISEASE SCREENING OF BLOOD AND PLASMA DONATIO
Catalog Number 06P01-60
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a1 - patient identifier: sids = (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed false repeat reactive alinity s hiv ag/ab combo results for two donors, which were not consistent with the donors¿ previous results.In addition, both donors were nat negative (cobas 800).The following data was provided (<1.00 s/co is nonreactive, = 1.00 s/co is reactive): sid (b)(6): on (b)(6) 2025, initial result = 9.29 s/co (lot 65260be00), on (b)(6)2025, repeat results = 8.95 s/co (lot 65260be00), 7.62 s/co (lot 65260be00), 6.07 s/co (lot 63242be00).Nat testing (cobas 800) = negative.Historical results = negative.Sid (b)(6): on (b)(6)2025, initial result = 1.79 s/co (lot 65260be00), on (b)(6) 2025, repeat results = 2.06 s/co (lot 65260be00), 1.89 s/co (lot 65260be00), 0.82 s/co (lot 63242be00).Nat testing (cobas 800) = negative, historical results = negative, there was no impact to donor management reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, a search for similar complaints, a ticket trending review, a device history record review, a labeling review, and a field data review.Return testing was not completed as returns were not available.The data and information provided by the customer were reviewed and supported the complaint issue without indication of any additional issues.A review of tracking and trending for the product and the likely cause, lot 65260be00, did not identify an increase in complaint activity.A review of the device history record did not identify any non-conformances or deviations with lot 65260be00 and the complaint issue.A review of field data for alinity s hiv ag/ab combo was performed.The overall reactive rates of ln 6p01-60, lot 65260be00, across bloodworks northwest (usa), applicable peer sites and across a whole blood and plasma monitoring group were collected and assessed.Across the whole blood and plasma monitoring group, the customer and their peer sites, the performance of lot 65260be00 is within product requirements.Lot 65260be00 has comparable performance to other lots analyzed in the comparison for the whole blood and plasma monitoring group and peer sites.A review of labeling was performed and found to sufficiently address the customer¿s issue.Based on the investigation, no systemic issue or deficiency was identified.The alinity s hiv ag/ab combo reagent, lot number 65260be00, is performing as expected.
 
Event or Problem Description
The customer observed false repeat reactive alinity s hiv ag/ab combo results for two donors, which were not consistent with the donors¿ previous results.In addition, both donors were nat negative (cobas 800).The following data was provided (<1.00 s/co is nonreactive, = 1.00 s/co is reactive): sid (b)(6): on (b)(6) 2025 initial result = 9.29 s/co (lot 65260be00).On (b)(6) 2025 repeat results = 8.95 s/co (lot 65260be00), 7.62 s/co (lot 65260be00), 6.07 s/co (lot 63242be00).Nat testing (cobas 800) = negative.Historical results = negative.Sid (b)(6): on (b)(6) 2025 initial result = 1.79 s/co (lot 65260be00).On (b)(6) 2025 repeat results = 2.06 s/co (lot 65260be00), 1.89 s/co (lot 65260be00), 0.82 s/co (lot 63242be00).Nat testing (cobas 800) = negative historical results = negative there was no impact to donor management reported.

Brand Name
ALINITY S HIV AG/AB COMBO REAGENT KIT
Common Device Name
SEROLOGY TESTS USED FOR INFECTIOUS DISEASE SCREENING OF BLOOD AND PLASMA DONATIO
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21218679
Report Number3002809144-2025-00016
Device Sequence Number16975777
Product Code QHM
UDI-Device Identifier00380740117184
UDI-Public(01)00380740117184(17)250611(10)65260BE00
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
BL125679
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/11/2025
Device Catalogue Number06P01-60
Device Lot Number65260BE00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/05/2025
Supplement Date Received by Manufacturer01/31/2025
Initial Report FDA Received Date01/23/2025
Supplement Report FDA Received Date02/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/31/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY S SYSTEM, 06P16-01, (B)(6); ALNTY S SYSTEM, 06P16-01, (B)(6)
Patient SexUnknown